Let me make a correction... I just looked up Lexapro and it is for generalized anxiety disorder and depression. But I stand my my statement that you go back on it for depression and add something else for anxiety. Sorry for the goof.
My question to you is why quit a medication that is working. Lexapro is not meant to take care of anxiety. If you have diabetes you take insulin but the insulin doesn't take care of the flu. Since Lexapro works for you then go back on it. Then go to your pdoc and ask for something for anxiety. I take propranolol, a beta blocker, for anxiety and it works quite well.
Thank you for the info and every other time when I was discontinuing a medication he said take half for a week then Stop I'm not sure I trust him and his work anymore he has lied to me about the side effects I don't want to be in any medication anymore I just want to feel normal again weather it's good or bad just theses side effects scared me and scare me because I feel very weird also i have PTSD could comming of my meds like I did be the cause of me being terrified and jumpy ?
Best to contact them with their pager or alternate physician or whatever means they have to contact them when it needs to be done immediately. From what it appears you are having withdrawal symptoms that can also include worsening of what the medication is treatng by discontinuing it too quickly. Its essential to work with your psychiatrist when changing the dose of any medication especially when discontinuing it as they will give you an exact titration schedule you have to follow. Also its important to work with them to decide on what other medication might help as the symptoms it is treating will return.
The full informaton as regards side effects as well as beneficial effects is on the medication webste and you can discuss that with your psychiatrist. If things arent working out with them you can seek a second opinion but its essential to always ask first and follow specific directions betofre changng the dose of any medication. If they aren't available now by any means in contacting them go to a walk in outpatient clinic and explan the situation They would be able to assist you and also they would contact your psychiatrist for follow up purposes.
I'm 18 year old i have been taking lexapro 20 mg for 11 months its worked great for my anxiety but I recently stop cold turkey 2 days ago I am have some hallucinations, anxiety, scared and like always terrified ad jumpy I cant sleep when i do i have nightmares im really sensitive to touch andbi scared to leave my living room because its the closest exit really don't know what to do like I feel this isn't normal a when I was on it I gained no weight I had terrible headaches everyday all day, locked jaw, couldn't concentrate and no motivation help anyone I would really appreciate it also I only have 8 pills left as my doc is an idiot and told me there were no side affects and it takes weeks to get ahold of him
Lexapro did not make me gain weight. That's a lie. I'm 115 lbs. I've been on LEX. Since I was 11. I started on 5mg daily, then increased all the way to 20mg over 6 years. My depression is strong and I needed more. I went to 25 mg, but that made me have such extreme headaches and worsened my depression. I do Not Recommend anything more than that. I ended up switching medications because after a while, the lexapro (serotonin) was not enough and died out. Now I've switched to Cymbalta (serotonin and norepinephrine) which my system needs both of. I recommend this for anyone who has realized a decrease in the effectiveness in lexapro. Go up to 20, but never over. Even with doctor permission. Switch to something else and come off of lexapro slowly while building up the new medication. (: a happier me.
there going to kick you out. did you write time to put on your big girl panties and deal with it!!! signed. cupcake and cookamunga!!!
please ignore her! she has no idea what shes taling about!! im the real fossda!!!!
and the poodle isnt humping the xchewaha but might throw up in the ktchen.
love, my dad "i dont care .and hes off to go buy a pizza."
love, my dad "i dont care .and hes off to go buy a pizza."
i was at a birthdya party and after i had eaten half a choclote cupcake my life felt wonderfully better/. and then i decided to et the other half and i found the undesolved portion of a 1/2 lexapro. my friend had eten three chco cupcakes and has a **** eating grin on her face. Everyones wondering, whats up? we also gave one to the pink poodle that is humping my neighbors chewahah do i have anything to worry about? dazed and dizzy in the d, p.s. my friend is asking for the host cake recipe! signed- cupcake and cookamunga!!!!! (AHAHAHHAHAHA)
Lexapro almost killed me. One pill. 10 mg. Adverse reaction to the med. I've heard the withdrawal is no picnic from others. I am still suffering after 11 months with side effects. Recovering very slowly. SSRI's can be very dangerous. Please be aware that some of us cannot accept these meds to pass through the blood-brain barrier. Just wanted to pass on the info. Dangerous stuff.
get some benefiber tablets.that sould help.and you will feel better.
to gaining weight we just have to work alittle harder to loose but it can be done.I have lost 30 lbs.but i eat a balanced diet,exercise and get regular rest. that is soooo important for us on meds to do.
I took the time to read everyons comments and am confused as to what the heck is going on with me.....I take 10mg of Lexapro at night. (because it made me sleep all day) So my insomnia is gone. I had no sex drive when I started taking it and never orgasimed(faked it)....Now I do every time and its fast? As for weight gain....I am losing it? All the side effects have been the extreem oposite on me??????? My prayers go out to the people on here who are struggling with your weight and other issues. What the heck is going on with me? I have two kids to look after and thats all the working out I do. I also eat pretty much everything..... Is this all just a temporary thing when you first start lexapro? I have been on it for 4 months now and I hope I dont spiral into the other direction. The one BIG PROBLEM I HAVE is constipation.... Is that even a side effect? I only poop about once a month(serously). I have tried everything from clensers to laxitives, HELP!!!! I am putting my feelings out on this blog, so please be nice when responding. I will you all the best and hope things work out!
All I'm reading about lexapro is weight gain! Are there any people who have not experienced weight gain? My doctor just put me on 10mg of Lexapro a day for anxiety. I've worked hard to get into the shape I'm currently in (lost 30lbs last year). I workout regularly, exercise, and eat healthy...but I'm really concerned about gaining weight. If you've been taking this drug and haven't experienced any weight gain...I want to hear from you!
I've been on Lexapro for a few months now, I was on 10 mg. and that didnt work, so I went on 20 mg and Im alot happier..